# SDR AALA202112158504

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737*
- Aircraft serial: 33331
- Aircraft time: 20,854 hours, 8,174 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR HARD TO OPEN. ADJUSTED DOOR LOWER SILL PLATE.
